Alert archive / Nevada / Wind Advisories in 2010
Wind Advisory 6, NWS Reno, NV
NWS Reno, NV issued this wind advisory at Apr 10, 2010, 2:52 PM PDT for Mono County, California; 4 counties in Nevada. It took effect at Apr 11, 2010, 10:00 AM PDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Apr 10, 2010, 2:52 PM PDT (21:52 UTC)
- In effect from
- Apr 11, 2010, 10:00 AM PDT
- Expired
- Apr 11, 2010, 8:00 PM PDT
- In force
- 10 hr
- Issued by
- NWS Reno, NV
Counties Mono County, CA, Douglas County, NV, Lyon County, NV, Storey County, NV, Washoe County, NV
The radar
The Reno radar (KRGX), 62 km from the middle of the area, began a volume at 21:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Reno, NV (KREV), launched 12:00Z, 9.9 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2062 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 71 m²/s²
- 0-3 km storm-relative helicity
- 152 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
351 WWUS75 KREV 102152 NPWREV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RENO NV 252 PM PDT SAT APR 10 2010 NVZ004-111230- /O.NEW.KREV.DU.Y.0001.100411T1900Z-100412T0300Z/ /O.CON.KREV.LW.Y.0016.000000T0000Z-100411T0200Z/ WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE- INCLUDING THE CITIES OF...FERNLEY...FALLON...LOVELOCK... SILVER SPRINGS 252 PM PDT SAT APR 10 2010 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PDT THIS EVENING FOR PYRAMID LAKE... ...BLOWING DUST ADVISORY IN EFFECT FROM NOON TO 8 PM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A BLOWING DUST ADVISORY...WHICH IS IN EFFECT FROM NOON TO 8 PM PDT SUNDAY. A LAKE WIND ADVISORY FOR PYRAMID LAKE REMAINS IN EFFECT UNTIL 7 PM PDT THIS EVENING. * WINDS THROUGH THIS EVENING: SOUTH TO SOUTHWEST 10 TO 20 MPH WITH GUSTS UP TO 35 MPH. * WINDS ON SUNDAY: SOUTH 15 TO 25 MPH WITH GUSTS UP TO 50 MPH. * WAVE HEIGHTS: 2 TO 3 FEET THROUGH THIS EVENING...INCREASING TO 3 TO 4 FEET ON SUNDAY. THE HIGHEST WAVES ARE EXPECTED ALONG THE NORTH SHORES. * SMALL BOATS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF LAKE WATERS UNTIL CONDITIONS IMPROVE. * VISIBILITY: BELOW 1 MILE AT TIMES SUNDAY AFTERNOON AND EVENING DUE TO BLOWING DUST. PRECAUTIONARY/PREPAREDNESS ACTIONS... CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO FOR UPDATES ON THIS SITUATION. A BLOWING DUST ADVISORY MEANS THAT BLOWING DUST WILL RESTRICT VISIBILITY. TRAVELERS ARE URGED TO USE CAUTION. && $$ NVZ001-111230- /O.NEW.KREV.DU.Y.0001.100411T1900Z-100412T0300Z/ MINERAL AND SOUTHERN LYON COUNTIES- INCLUDING THE CITIES OF...HAWTHORNE...YERINGTON...SMITH VALLEY 252 PM PDT SAT APR 10 2010 ...BLOWING DUST ADVISORY IN EFFECT FROM NOON TO 8 PM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A BLOWING DUST ADVISORY...WHICH IS IN EFFECT FROM NOON TO 8 PM PDT SUNDAY. * WINDS: SOUTH 15 TO 25 MPH WITH GUSTS UP TO 50 MPH DEVELOPING BY EARLY AFTERNOON. * VISIBILITY: BELOW 1 MILE AT TIMES SUNDAY AFTERNOON AND EVENING DUE TO BLOWING DUST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BLOWING DUST ADVISORY MEANS THAT BLOWING DUST WILL RESTRICT VISIBILITY. TRAVELERS ARE URGED TO USE CAUTION. && $$ CAZ072-NVZ002-111230- /O.NEW.KREV.LW.Y.0017.100411T1500Z-100412T0000Z/ /O.CON.KREV.LW.Y.0016.000000T0000Z-100411T0200Z/ GREATER LAKE TAHOE AREA- 252 PM PDT SAT APR 10 2010 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PDT THIS EVENING FOR LAKE TAHOE... ...LAKE WIND ADVISORY IN EFFECT FROM 8 AM TO 5 PM PDT SUNDAY FOR LAKE TAHOE... THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A LAKE WIND ADVISORY FOR LAKE TAHOE...WHICH IS IN EFFECT FROM 8 AM TO 5 PM PDT SUNDAY. A LAKE WIND ADVISORY FOR LAKE TAHOE REMAINS IN EFFECT UNTIL 7 PM PDT THIS EVENING. * WINDS THROUGH THIS EVENING: SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 40 MPH. * WINDS ON SUNDAY: SOUTH 15 TO 30 MPH WITH GUSTS UP TO 45 MPH. * WAVE HEIGHTS THROUGH THIS EVENING: 2 TO 4 FEET. THE HIGHEST WAVES ARE EXPECTED ALONG THE NORTH AND EAST SHORES BETWEEN CRYSTAL BAY AND ZEPHYR COVE. * WAVE HEIGHTS ON SUNDAY: 3 TO 5 FEET. THE HIGHEST WAVES ARE EXPECTED ALONG NORTH SHORES BETWEEN CARNELIAN BAY AND INCLINE VILLAGE. * SMALL BOATS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF LAKE WATERS UNTIL CONDITIONS IMPROVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO FOR UPDATES ON THIS SITUATION. && $$ NVZ003-111230- /O.NEW.KREV.WI.Y.0006.100411T1700Z-100412T0300Z/ GREATER RENO-CARSON CITY-MINDEN AREA- INCLUDING THE CITY OF...SPARKS 252 PM PDT SAT APR 10 2010 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 8 PM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A WIND ADVISORY... WHICH IS IN EFFECT FROM 10 AM TO 8 PM PDT SUNDAY. * WINDS: SOUTH 15 TO 30 MPH WITH GUSTS UP TO 50 MPH. LOCAL GUSTS UP TO 60 MPH IN THE FOOTHILLS AND WIND PRONE AREAS. * IMPACTS: CROSS WINDS WILL CREATE DIFFICULT TRAVEL CONDITIONS ESPECIALLY ALONG EAST-WEST ROUTES INCLUDING INTERSTATE 80. LOCAL AREAS OF BLOWING DUST WILL REDUCE VISIBILITY TO 2 MILES OR LESS AT TIMES EAST OF HIGHWAY 395. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS...ESPECIALLY IN HIGH PROFILE VEHICLES...SHOULD USE CAUTION AND REMAIN ALERT FOR SUDDEN GUSTS OR CROSS WINDS. CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO FOR UPDATES ON THIS SITUATION. && $$ CAZ073-111230- /O.NEW.KREV.WI.Y.0006.100411T1700Z-100412T0000Z/ MONO- INCLUDING THE CITIES OF...BRIDGEPORT...MAMMOTH LAKES 252 PM PDT SAT APR 10 2010 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 5 PM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A WIND ADVISORY... WHICH IS IN EFFECT FROM 10 AM TO 5 PM PDT SUNDAY. * WINDS: SOUTH 15 TO 30 MPH WITH GUSTS UP TO 50 MPH. LOCAL GUSTS UP TO 60 MPH IN WIND PRONE AREAS AND NEAR CANYONS. * IMPACTS: CROSS WINDS WILL CREATE DIFFICULT TRAVEL CONDITIONS ESPECIALLY ALONG EAST-WEST ROUTES INCLUDING STATE ROUTE 167 AND PORTIONS OF HIGHWAY 395. LOCAL AREAS OF BLOWING DUST WILL REDUCE VISIBILITY TO 2 MILES OR LESS AT TIMES NEAR MONO LAKE AND EAST OF HIGHWAY 395. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS...ESPECIALLY IN HIGH PROFILE VEHICLES...SHOULD USE CAUTION AND REMAIN ALERT FOR SUDDEN GUSTS OR CROSS WINDS. CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO FOR UPDATES ON THIS SITUATION. && $$ MJD HTTP://WEATHER.GOV/RENO
5 follow-up statements
652 WWUS75 KREV 110219 NPWREV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RENO NV 719 PM PDT SAT APR 10 2010 NVZ004-111200- /O.EXP.KREV.LW.Y.0016.000000T0000Z-100411T0200Z/ /O.CON.KREV.DU.Y.0001.100411T1900Z-100412T0300Z/ WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE- INCLUDING THE CITIES OF...FERNLEY...FALLON...LOVELOCK... SILVER SPRINGS 719 PM PDT SAT APR 10 2010 ...BLOWING DUST ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM PDT SUNDAY... ...LAKE WIND ADVISORY FOR THIS EVENING HAS EXPIRED... THE LAKE WIND ADVISORY FOR THIS EVENING IS NO LONGER IN EFFECT. A BLOWING DUST ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM PDT SUNDAY. * WINDS ON SUNDAY: SOUTH 15 TO 25 MPH WITH GUSTS UP TO 50 MPH. * VISIBILITY: BELOW 1 MILE AT TIMES SUNDAY AFTERNOON AND EVENING DUE TO BLOWING DUST. * WAVE HEIGHTS: INCREASING TO 3 TO 4 FEET ON SUNDAY. THE HIGHEST WAVES ARE EXPECTED ALONG THE NORTH SHORES. * IMPACTS: SMALL BOATS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF LAKE WATERS UNTIL CONDITIONS IMPROVE. TRAVEL MAY BECOME DIFFICULT INCLUDING I-80 FROM FERNLEY TO LOVELOCK... HIGHWAY 50 FROM DAYTON TO FALLON AND HIGHWAY 95 TO HAWTHORNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO FOR UPDATES ON THIS SITUATION. && $$ CAZ072-NVZ002-111200- /O.EXP.KREV.LW.Y.0016.000000T0000Z-100411T0200Z/ /O.CON.KREV.LW.Y.0017.100411T1500Z-100412T0000Z/ GREATER LAKE TAHOE AREA- 719 PM PDT SAT APR 10 2010 ...LAKE WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 5 PM PDT SUNDAY FOR LAKE TAHOE... ...LAKE WIND ADVISORY FOR THIS EVENING HAS EXPIRED... THE LAKE WIND ADVISORY FOR THIS EVENING IS NO LONGER IN EFFECT. A LAKE WIND ADVISORY FOR LAKE TAHOE REMAINS IN EFFECT FROM 8 AM TO 5 PM PDT SUNDAY. * WINDS ON SUNDAY: SOUTH 15 TO 30 MPH WITH GUSTS UP TO 45 MPH. * WAVE HEIGHTS ON SUNDAY: 3 TO 5 FEET. THE HIGHEST WAVES ARE EXPECTED ALONG NORTH SHORES BETWEEN CARNELIAN BAY AND INCLINE VILLAGE. * SMALL BOATS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF LAKE WATERS UNTIL CONDITIONS IMPROVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO FOR UPDATES ON THIS SITUATION. && $$ NVZ001-111200- /O.CON.KREV.DU.Y.0001.100411T1900Z-100412T0300Z/ MINERAL AND SOUTHERN LYON COUNTIES- INCLUDING THE CITIES OF...HAWTHORNE...YERINGTON...SMITH VALLEY 719 PM PDT SAT APR 10 2010 ...BLOWING DUST ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM PDT SUNDAY... A BLOWING DUST ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM PDT SUNDAY. * WINDS: SOUTH 15 TO 25 MPH WITH GUSTS UP TO 50 MPH DEVELOPING BY EARLY AFTERNOON. * VISIBILITY: BELOW 1 MILE AT TIMES SUNDAY AFTERNOON AND EVENING DUE TO BLOWING DUST. * IMPACTS: TRAVEL MAY BECOME DIFFICULT INCLUDING HIGHWAY 95. PRECAUTIONARY/PREPAREDNESS ACTIONS... CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO FOR UPDATES ON THIS SITUATION. && $$ NVZ003-111200- /O.CON.KREV.WI.Y.0006.100411T1700Z-100412T0300Z/ GREATER RENO-CARSON CITY-MINDEN AREA- INCLUDING THE CITY OF...SPARKS 719 PM PDT SAT APR 10 2010 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 8 PM PDT SUNDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 8 PM PDT SUNDAY. * WINDS: SOUTH 15 TO 30 MPH WITH GUSTS UP TO 50 MPH. LOCAL GUSTS UP TO 60 MPH IN THE FOOTHILLS AND WIND PRONE AREAS. * IMPACTS: CROSS WINDS WILL CREATE DIFFICULT TRAVEL CONDITIONS ESPECIALLY ALONG EAST-WEST ROUTES INCLUDING INTERSTATE 80 AND HIGHWAY 50. LOCAL AREAS OF BLOWING DUST WILL REDUCE VISIBILITY TO 2 MILES OR LESS AT TIMES EAST OF HIGHWAY 395. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS...ESPECIALLY IN HIGH PROFILE VEHICLES...SHOULD USE CAUTION AND REMAIN ALERT FOR SUDDEN GUSTS OR CROSS WINDS. CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO FOR UPDATES ON THIS SITUATION. && $$ CAZ073-111200- /O.CON.KREV.WI.Y.0006.100411T1700Z-100412T0000Z/ MONO- INCLUDING THE CITIES OF...BRIDGEPORT...MAMMOTH LAKES 719 PM PDT SAT APR 10 2010 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 5 PM PDT SUNDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 5 PM PDT SUNDAY. * WINDS: SOUTH 15 TO 30 MPH WITH GUSTS UP TO 50 MPH. LOCAL GUSTS UP TO 60 MPH IN WIND PRONE AREAS AND NEAR CANYONS. * IMPACTS: CROSS WINDS WILL CREATE DIFFICULT TRAVEL CONDITIONS ESPECIALLY ALONG EAST-WEST ROUTES INCLUDING STATE ROUTE 167 AND PORTIONS OF HIGHWAY 395. LOCAL AREAS OF BLOWING DUST WILL REDUCE VISIBILITY TO 2 MILES OR LESS AT TIMES NEAR MONO LAKE AND EAST OF HIGHWAY 395. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS...ESPECIALLY IN HIGH PROFILE VEHICLES...SHOULD USE CAUTION AND REMAIN ALERT FOR SUDDEN GUSTS OR CROSS WINDS. CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO FOR UPDATES ON THIS SITUATION. && $$ HTTP://WEATHER.GOV/RENO
428 WWUS75 KREV 110416 NPWREV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RENO NV 916 PM PDT SAT APR 10 2010 NVZ001-004-111200- /O.CON.KREV.DU.Y.0001.100411T1900Z-100412T0300Z/ MINERAL AND SOUTHERN LYON COUNTIES- WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE- INCLUDING THE CITIES OF...HAWTHORNE...YERINGTON...SMITH VALLEY... FERNLEY...FALLON...LOVELOCK...SILVER SPRINGS 916 PM PDT SAT APR 10 2010 ...BLOWING DUST ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM PDT SUNDAY... A BLOWING DUST ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM PDT SUNDAY. * WINDS: SOUTH 15 TO 25 MPH WITH GUSTS UP TO 50 MPH. * VISIBILITY: BELOW 1 MILE AT TIMES DUE TO BLOWING DUST. * WAVE HEIGHTS: 3 TO 4 FEET. THE HIGHEST WAVES WILL BE ALONG THE NORTH SHORES. * IMPACTS: SMALL BOATS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF LAKE WATERS UNTIL CONDITIONS IMPROVE. TRAVEL MAY BECOME DIFFICULT INCLUDING I-80 FROM FERNLEY TO LOVELOCK... HIGHWAY 50 FROM DAYTON TO FALLON AND HIGHWAY 95 TO HAWTHORNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO FOR UPDATES ON THIS SITUATION. && $$ NVZ003-111200- /O.CON.KREV.WI.Y.0006.100411T1700Z-100412T0300Z/ GREATER RENO-CARSON CITY-MINDEN AREA- INCLUDING THE CITY OF...SPARKS 916 PM PDT SAT APR 10 2010 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 8 PM PDT SUNDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 8 PM PDT SUNDAY. * WINDS: SOUTH 15 TO 30 MPH WITH GUSTS UP TO 50 MPH. LOCAL GUSTS UP TO 60 MPH IN THE FOOTHILLS AND WIND PRONE AREAS. * IMPACTS: CROSS WINDS WILL CREATE DIFFICULT TRAVEL CONDITIONS ESPECIALLY ALONG EAST-WEST ROUTES INCLUDING INTERSTATE 80 AND HIGHWAY 50. LOCAL AREAS OF BLOWING DUST WILL REDUCE VISIBILITY TO 2 MILES OR LESS AT TIMES EAST OF HIGHWAY 395. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS...ESPECIALLY IN HIGH PROFILE VEHICLES...SHOULD USE CAUTION AND REMAIN ALERT FOR SUDDEN GUSTS OR CROSS WINDS. CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO FOR UPDATES ON THIS SITUATION. && $$ CAZ073-111200- /O.CON.KREV.WI.Y.0006.100411T1700Z-100412T0000Z/ MONO- INCLUDING THE CITIES OF...BRIDGEPORT...MAMMOTH LAKES 916 PM PDT SAT APR 10 2010 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 5 PM PDT SUNDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 5 PM PDT SUNDAY. * WINDS: SOUTH 15 TO 30 MPH WITH GUSTS UP TO 50 MPH. LOCAL GUSTS UP TO 60 MPH IN WIND PRONE AREAS AND NEAR CANYONS. * IMPACTS: CROSS WINDS WILL CREATE DIFFICULT TRAVEL CONDITIONS ESPECIALLY ALONG EAST-WEST ROUTES INCLUDING STATE ROUTE 167 AND PORTIONS OF HIGHWAY 395. LOCAL AREAS OF BLOWING DUST WILL REDUCE VISIBILITY TO 2 MILES OR LESS AT TIMES NEAR MONO LAKE AND EAST OF HIGHWAY 395. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS...ESPECIALLY IN HIGH PROFILE VEHICLES...SHOULD USE CAUTION AND REMAIN ALERT FOR SUDDEN GUSTS OR CROSS WINDS. CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO FOR UPDATES ON THIS SITUATION. && $$ CAZ072-NVZ002-111200- /O.CON.KREV.LW.Y.0017.100411T1500Z-100412T0000Z/ GREATER LAKE TAHOE AREA- 916 PM PDT SAT APR 10 2010 ...LAKE WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 5 PM PDT SUNDAY FOR LAKE TAHOE... A LAKE WIND ADVISORY FOR LAKE TAHOE REMAINS IN EFFECT FROM 8 AM TO 5 PM PDT SUNDAY. * WINDS: SOUTH 15 TO 30 MPH WITH GUSTS UP TO 45 MPH. * WAVE HEIGHTS: 3 TO 5 FEET. THE HIGHEST WAVES ARE EXPECTED ALONG NORTH SHORES BETWEEN CARNELIAN BAY AND INCLINE VILLAGE. * IMPACTS: SMALL BOATS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF LAKE WATERS UNTIL CONDITIONS IMPROVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO FOR UPDATES ON THIS SITUATION. && $$ HTTP://WEATHER.GOV/RENO
971 WWUS75 KREV 111001 NPWREV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RENO NV 301 AM PDT SUN APR 11 2010 NVZ001-004-120015- /O.CON.KREV.DU.Y.0001.100411T1900Z-100412T0300Z/ MINERAL AND SOUTHERN LYON COUNTIES- WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE- INCLUDING THE CITIES OF...HAWTHORNE...YERINGTON...SMITH VALLEY... FERNLEY...FALLON...LOVELOCK...SILVER SPRINGS 301 AM PDT SUN APR 11 2010 ...BLOWING DUST ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM PDT THIS EVENING... A BLOWING DUST ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM PDT THIS EVENING. * SOUTH WINDS WILL INCREASE TO 15 TO 30 MPH WITH GUSTS UP TO 50 MPH THIS AFTERNOON. * BLOWING DUST WILL DROP VISIBILITY BELOW 1 MILE AT TIMES ALONG INTERSTATE 80 AND HIGHWAYS 50 AND 95. * WIND GUSTS TO 35 MPH AND WAVE HEIGHTS NEAR 3 FEET ON PYRAMID LAKE WILL CREATE DANGEROUS BOATING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO FOR UPDATES ON THIS SITUATION. && $$ NVZ003-120015- /O.CON.KREV.WI.Y.0006.100411T1700Z-100412T0300Z/ GREATER RENO-CARSON CITY-MINDEN AREA- INCLUDING THE CITY OF...SPARKS 301 AM PDT SUN APR 11 2010 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM PDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM PDT THIS EVENING. * SOUTH WINDS WILL INCREASE TO 15 TO 30 MPH WITH GUSTS UP TO 50 MPH. GUSTS UP TO 60 MPH ARE POSSIBLE IN THE FOOTHILLS AND WIND PRONE AREAS. * CROSS WINDS WILL CREATE DIFFICULT TRAVEL CONDITIONS ALONG INTERSTATE 80 AND HIGHWAYS 50 AND 395. * AREAS OF BLOWING DUST WILL REDUCE VISIBILITY TO 2 MILES OR LESS ALONG HIGHWAY 50 EAST OF CARSON CITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS...ESPECIALLY IN HIGH PROFILE VEHICLES...SHOULD USE CAUTION AND REMAIN ALERT FOR SUDDEN GUSTS OR CROSS WINDS. CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO FOR UPDATES ON THIS SITUATION. && $$ CAZ073-120000- /O.CON.KREV.WI.Y.0006.100411T1700Z-100412T0000Z/ MONO- INCLUDING THE CITIES OF...BRIDGEPORT...MAMMOTH LAKES 301 AM PDT SUN APR 11 2010 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 5 PM PDT THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 5 PM PDT THIS AFTERNOON. * SOUTH WINDS WILL INCREASE TO 15 TO 30 MPH WITH GUSTS UP TO 50 MPH THIS MORNING. GUSTS UP TO 60 MPH ARE POSSIBLE IN WIND PRONE AREAS AND NEAR CANYONS. * CROSS WINDS WILL CREATE DIFFICULT TRAVEL CONDITIONS ALONG HIGHWAYS 120...167 AND 395. * BLOWING DUST WILL REDUCE VISIBILITY TO 2 MILES OR LESS AT TIMES NEAR MONO LAKE ACROSS HIGHWAYS 120 AND 167. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS...ESPECIALLY IN HIGH PROFILE VEHICLES...SHOULD USE CAUTION AND REMAIN ALERT FOR SUDDEN GUSTS OR CROSS WINDS. CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO FOR UPDATES ON THIS SITUATION. && $$ CAZ072-NVZ002-120000- /O.CON.KREV.LW.Y.0017.100411T1500Z-100412T0000Z/ GREATER LAKE TAHOE AREA- 301 AM PDT SUN APR 11 2010 ...LAKE WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 5 PM PDT THIS AFTERNOON FOR LAKE TAHOE... A LAKE WIND ADVISORY FOR LAKE TAHOE REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 5 PM PDT THIS AFTERNOON. * SOUTH WINDS OF 15 TO 30 MPH WITH GUSTS UP TO 45 MPH WILL CONTINUE TODAY. * WAVE HEIGHTS OF 2 TO 4 FEET WILL CREATE DANGEROUS BOATING CONDITIONS ON LAKE TAHOE. PRECAUTIONARY/PREPAREDNESS ACTIONS... CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO FOR UPDATES ON THIS SITUATION. && $$ BRONG HTTP://WEATHER.GOV/RENO
313 WWUS75 KREV 112232 NPWREV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RENO NV 332 PM PDT SUN APR 11 2010 CAZ073-112345- /O.CAN.KREV.WI.Y.0006.000000T0000Z-100412T0000Z/ MONO- INCLUDING THE CITIES OF...BRIDGEPORT...MAMMOTH LAKES 332 PM PDT SUN APR 11 2010 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN RENO HAS CANCELLED THE WIND ADVISORY. A WINTER STORM WARNING REMAINS IN EFFECT THROUGH 9 AM MONDAY AS SNOW WILL INCREASE OVER MONO COUNTY THIS AFTERNOON AND TONIGHT. GUSTY WINDS WILL CONTINUE THROUGH THIS EVENING...ESPECIALLY OVER THE SIERRA RIDGES. $$ CAZ072-NVZ002-112345- /O.CAN.KREV.LW.Y.0017.000000T0000Z-100412T0000Z/ GREATER LAKE TAHOE AREA- 332 PM PDT SUN APR 11 2010 ...LAKE WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN RENO HAS CANCELLED THE LAKE WIND ADVISORY. A WINTER WEATHER ADVISORY REMAINS IN EFFECT THROUGH 9 AM MONDAY AS SNOW WILL INCREASE OVER THE LAKE TAHOE BASIN THIS AFTERNOON AND TONIGHT. CONDITIONS ON LAKE TAHOE WILL REMAIN CHOPPY FOR THE REMAINDER OF THIS AFTERNOON. $$ NVZ001-004-120300- /O.CON.KREV.DU.Y.0001.000000T0000Z-100412T0300Z/ MINERAL AND SOUTHERN LYON COUNTIES- WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE- INCLUDING THE CITIES OF...HAWTHORNE...YERINGTON...SMITH VALLEY... FERNLEY...FALLON...LOVELOCK...SILVER SPRINGS 332 PM PDT SUN APR 11 2010 ...BLOWING DUST ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING... A BLOWING DUST ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING. * WINDS: SOUTH 15 TO 30 MPH WITH GUSTS UP TO 50 MPH. GUSTS UP TO 60 MPH IN THE FOOTHILLS AND WIND PRONE AREAS. * VISIBILITY: BLOWING DUST WILL DROP VISIBILITY BELOW 1 MILE AT TIMES ALONG INTERSTATE 80 AND HIGHWAYS 50 AND 95. * IMPACTS ON PYRAMID LAKE: WIND GUSTS TO 35 MPH AND WAVE HEIGHTS NEAR 3 FEET ON PYRAMID LAKE WILL CREATE DANGEROUS BOATING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO FOR UPDATES ON THIS SITUATION. && $$ NVZ003-120300- /O.CON.KREV.WI.Y.0006.000000T0000Z-100412T0300Z/ GREATER RENO-CARSON CITY-MINDEN AREA- INCLUDING THE CITY OF...SPARKS 332 PM PDT SUN APR 11 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING. * WINDS: SOUTH 15 TO 30 MPH WITH GUSTS UP TO 50 MPH. GUSTS UP TO 60 MPH IN THE FOOTHILLS AND WIND PRONE AREAS. * IMPACTS: CROSS WINDS WILL CREATE DIFFICULT TRAVEL CONDITIONS ALONG INTERSTATE 80...AND HIGHWAYS 50 AND 395. * AREAS OF BLOWING DUST WILL REDUCE VISIBILITY TO 2 MILES OR LESS ALONG HIGHWAY 50 EAST OF CARSON CITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS...ESPECIALLY IN HIGH PROFILE VEHICLES...SHOULD USE CAUTION AND REMAIN ALERT FOR SUDDEN GUSTS OR CROSS WINDS. CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO FOR UPDATES ON THIS SITUATION. && $$ MJD HTTP://WEATHER.GOV/RENO
877 WWUS75 KREV 120308 NPWREV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RENO NV 808 PM PDT SUN APR 11 2010 NVZ001-004-120415- /O.EXP.KREV.DU.Y.0001.000000T0000Z-100412T0300Z/ MINERAL AND SOUTHERN LYON COUNTIES- WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE- INCLUDING THE CITIES OF...HAWTHORNE...YERINGTON...SMITH VALLEY... FERNLEY...FALLON...LOVELOCK...SILVER SPRINGS 808 PM PDT SUN APR 11 2010 ...BLOWING DUST ADVISORY HAS EXPIRED... WINDS AND BLOWING DUST HAVE DIMINISHED ACROSS THE AREA THIS EVENING AND NO LONGER POSE A THREAT. THE BLOWING DUST ADVISORY IS NO LONGER IN EFFECT. $$ NVZ003-120415- /O.EXP.KREV.WI.Y.0006.000000T0000Z-100412T0300Z/ GREATER RENO-CARSON CITY-MINDEN AREA- INCLUDING THE CITY OF...SPARKS 808 PM PDT SUN APR 11 2010 ...WIND ADVISORY HAS EXPIRED... WINDS HAVE DIMINISHED THIS EVENING AND WILL REMAIN BELOW ADVISORY LEVELS. THE WIND ADVISORY IS NO LONGER IN EFFECT. $$ HTTP://WEATHER.GOV/RENO
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Reno, NV wrote its last area forecast discussion before this wind advisory went out at Apr 10, 1:45 AM PDT, 13 hours 7 minutes earlier.
Area forecast discussion, Apr 10, 1:45 AM PDT, 13 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RENO NV
145 AM PDT SAT APR 10 2010
.SHORT TERM...
UPPER LOW WILL CONTINUE TO DEVELOP AND DEEPEN OVER THE EAST
PACIFIC AS JET ENERGY AND COLD AIR SURGE SOUTHWARD FROM THE GULF
OF ALASKA. MEAN 500MB HEIGHT ANOMALIES ON THE ORDER OF 4 SDEV AT
PEAK OF DEEPENING EARLY SUN SUGGEST A FAIRLY STRONG SYSTEM FOR THIS
TIME OF YEAR ALTHOUGH IT DOES WEAKEN CONSIDERABLY AS IT EJECTS SUN
NIGHT INTO MON IN RESPONSE TO UPSTREAM S/W ENERGY. THERE CONTINUES
TO BE SOME SPREAD ESPECIALLY IN THE SOUTHWEST SECTOR OF UPPER LOW
SUGGESTING UNCERTAINTY IN BOTH TIMING AND TRACK AND ULTIMATELY
DETAILS IN BEST FORCING/SMALLER SCALE FEATURES. OVERALL CONFIDENCE
IN A GENERAL COLDER AND UNSETTLED PERIOD FOR EARLY NEXT WEEK IS VERY
HIGH. HOWEVER AMOUNTS AND LOCATION OF HEAVIEST SNOWFALL IS STILL IN
PLAY AND CONFIDENCE REMAINS MODERATE.
WEAK SHORTWAVE WILL BRUSH AREA TODAY AND BRING A FEW SHOWERS MAINLY
TO THE NORTHERN SIERRA AND AREAS NORTH OF I-80. THE MAIN ISSUE TODAY
WILL BE WIND AS MIXING BRINGS DOWN INCREASING MOMENTUM ALOFT AND
SURFACE GRADIENT TIGHTENS IN RESPONSE TO DEVELOPING SURFACE LOW OVER
NORTH CENTRAL NEVADA. THERE WILL BE A PERIOD OF WIND GUSTS
APPROACHING 35-40 MPH AND LAKE WIND ADVISORIES ISSUED FRI WILL
REMAIN IN PLACE.
MODELS HAVE DELAYED THE ONSET OF PRECIPITATION SUN AS THEY CONTINUE
TO DEPICT A SLIGHTLY SLOWER APPROACH AND INITIALLY A MORE
NORTH-SOUTH ORIENTATION OF PRECIPITATION BAND ALONG COASTAL RANGE.
FLOW WILL CONTINUE TO STRENGTHEN AND BACK MORE TO THE SOUTH ON
SUNDAY WHICH IS GENERALLY NOT FAVORABLE FOR SPILLOVER. SO POPS WERE
LOWERED ESPECIALLY OVER MONO COUNTY AND WESTERN NV. WINDS WILL
INCREASE ALL AREAS SUNDAY AND APPROACH ADVISORY LEVELS...ESPECIALLY
ALONG THE SIERRA FRONT...LAKE TAHOE BASIN AND AREAS SOUTH OF HIGHWAY
50 AS SURFACE LOW DEVELOPS ONCE AGAIN OVER NORTHERN NEVADA IN
RESPONSE TO INCOMING UPPER JET AND MILD TEMPERATURES OVER THE BASIN
AND RANGE. BUMPED WINDS UP BETWEEN 18Z-03Z SUN/MON. DESPITE THE
SLIGHTLY SLOWER TIMING OF SYSTEM...UPSTREAM KICKER SHOULD PUSH IT
INLAND SUN NIGHT INTO MON. THE GFS IS QUICK WITH INITIAL SHOT OF
PRECIPITATION AND ABRUPTLY CUTS MOISTURE AS BAND WORKS SOUTHWARD
FROM TAHOE INTO MONO COUNTY. THE ECMWF MAINTAINS A MORE SOUTHERLY
AND CONSOLIDATED JET CORE/PWAT BAND WHICH PRODUCES A FAIR AMOUNT OF
QPF FOR MONO COUNTY. SO THERE IS SOME ROOM FOR WATCH TO BE EXTENDED
A BIT FURTHER NORTH TO INCLUDE ALPINE COUNTY ALTHOUGH CONFIDENCE IN
MODEL DETAILS IS TOO LOW AT THIS TIME.
ATMOSPHERE REMAINS VERY CONVECTIVE UNDER TROUGH MON-MON EVENING AS
IT MOVES ACROSS THE AREA. THE GFS PRODUCES RATHER SIGNIFICANT AMOUNT
OF QPF IN THE NORTHERN SIERRA INTO WESTERN LASSEN COUNTY. LOWER SNOW
LEVELS AND CONVECTIVE NATURE OF SNOW COULD RESULT IN SOME TRAVEL
IMPACTS MON-MON NGT AND WILL NEED TO BE WATCHED. THERE COULD EVEN BE
SOME LIGHT SNOW ACCUMULATIONS IN THE FOOTHILLS AROUND RENO AND
CARSON CITY WITH A MIX OF RAIN AND SNOW ON THE VALLEY FLOORS. ONE
MORE DAY OF TEMPERATURES ABOVE NORMAL AND THEN READINGS WILL FALL TO
5-10 DEGREES BELOW NORMAL FOR EARLY NEXT WEEK BEFORE NEW LOW TAKES
SHAPE FURTHER OFFSHORE AND ALLOWS FOR RISING HEIGHTS AND MILDER
TEMPERATURES TO EVENTUALLY RETURN JUST BEYOND THIS PERIOD. HOHMANN
.LONG TERM...TUESDAY THROUGH FRIDAY...
MODELS IN DISARRAY WITH EVOLUTION OF TROUGH IN THE EASTERN PACIFIC
FOR MID WEEK. HOWEVER THE MODELS DO AGREE THE TROUGH WILL REMAIN
OFFSHORE...WITH WARM AND DRY CONDITIONS MOST OF THE PERIOD.
FORECAST CONFIDENCE HAS IMPROVED SINCE YESTERDAY AS 00Z SOLUTIONS
HAVE A SIMILAR PATTERN TO 24 HOURS AGO.
TEMPERATURES AND RAIN/SNOW CHANCES FOR TUESDAY DEPEND HOW QUICKLY
THE REMNANTS FROM THE SUNDAY NIGHT/MONDAY SYSTEM MOVE EAST OF THE
AREA. ECMWF IS SLOWER THAN THE GFS...WITH A WAVE ON THE BACK SIDE
OF THE SYSTEM THUS HIGHS MAY BE SLOW TO WARM. DID LEAVE LOW POPS
ACROSS THE NORTH TO ACCOUNT FOR THE ECMWF...DESPITE ITS DRY
AND SUBSIDENT NORTH FLOW. CONTINUED THE TREND OF LOWERING RAIN/SNOW
CHANCES AND INCREASED HIGHS FOR WEDNESDAY...AS MODELS AGREE RIDGE TO
BUILD OVER THE GREAT BASIN.
FOR THURSDAY AND FRIDAY ENERGY EJECTS FROM THE PACIFIC TROUGH INTO
THE CALIFORNIA COAST. THE WAVES COULD BRING A CHANCE OF SHOWERS TO
THE SIERRA AND POTENTIAL FOR BREEZY CONDITIONS. TEMPERATURES SHOULD
REMAIN WARM DUE TO THE DEEP SOUTHERLY FLOW AHEAD OF THE TROUGH. BRONG
&&
.AVIATION...
VFR CONDITIONS AS HIGH PRESSURE MOVES WAST OF THE AREA AND PACIFIC
LOW NEARS THE NORTHERN CALIFORNIA COAST. SOUTH WINDS COULD GUST AS
HIGH AS 30-35 KTS AT THE TERMINALS AFTER 20Z TODAY. FOR TONIGHT
30-35KT WIND GUSTS LIKELY AT KTVL AND KTRK...AS RIDGE TOP WINDS
INCREASE TO 40-70 KTS. WINDS AT KRNO TONIGHT SHOULD DECREASE
HOWEVER 15-20KT WINDS JUST OFF THE SURFACE WILL CONTINUE ALL NIGHT.
HIGH CONFIDENCE IN STRONGER SOUTH WINDS SUNDAY AS THE JET MOVES OVER
THE SIERRA...AND SURFACE GRADIENTS INCREASE. GUSTS 40-45 KTS
POSSIBLE AT ALL TERMINALS...WITH RIDGE GUSTS EXCEEDING 70KTS. WITH
THE SOUTHERLY FLOW MOUNTAIN WAVE ALONG THE ENTIRE LENGTH OF THE
SIERRA IS UNLIKELY...WITH OVERALL DOWNSLOPE EVENT UNLIKELY
HOWEVER SMALLER WEST-EAST ORIENTED WAVES COULD DEVELOP...OVER
SOUTH LAKE TAHOE AND MINDEN AREA WITH HIGHER GUSTS POSSIBLE.
SNOW TO MOVE INTO THE SIERRA LATE SUNDAY/SUNDAY NIGHT WITH IFR/LIFR
CONDITIONS POSSIBLE. BRONG
&&
.REV WATCHES/WARNINGS/ADVISORIES...
NV...LAKE WIND ADVISORY FROM 2 PM THIS AFTERNOON TO 7 PM PDT THIS
EVENING FOR PYRAMID LAKE IN NVZ004.
LAKE WIND ADVISORY FROM 11 AM THIS MORNING TO 7 PM PDT THIS
EVENING FOR LAKE TAHOE IN NVZ002.
CA...WINTER STORM WATCH FROM SUNDAY EVENING THROUGH MONDAY MORNING
CAZ073.
LAKE WIND ADVISORY FROM 11 AM THIS MORNING TO 7 PM PDT THIS
EVENING FOR LAKE TAHOE IN CAZ072.
&&
HTTP://WEATHER.GOV/RENOHazardous weather outlook, Apr 10, 6:09 AM PDT, 8 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RENO NV 609 AM PDT SAT APR 10 2010 CAZ070>073-NVZ001>005-110115- SURPRISE VALLEY CALIFORNIA-LASSEN-EASTERN PLUMAS- EASTERN SIERRA COUNTIES-GREATER LAKE TAHOE AREA-MONO- MINERAL AND SOUTHERN LYON COUNTIES-GREATER RENO-CARSON CITY- MINDEN AREA-WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE- NORTHERN WASHOE COUNTY- 609 AM PDT SAT APR 10 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EASTERN SIERRA... NORTHEAST CALIFORNIA AND WESTERN NEVADA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A WINTER STORM WATCH IS NOW IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY MORNING FOR MONO COUNTY CALIFORNIA. A WINTER STORM IS FORECAST TO MOVE INTO THE CENTRAL SIERRA BY LATE SUNDAY. A COLD FRONT ASSOCIATED WITH THIS SYSTEM SHOULD THEN MOVE THROUGH THE SIERRA AND INTO WESTERN NEVADA ON MONDAY. A FOOT OR MORE OF SNOW IS POSSIBLE IN THE HIGHER ELEVATIONS OF MONO COUNTY BY MID-DAY ON MONDAY. STRONG WINDS AHEAD OF THE COLD FRONT WILL AFFECT THE REGION WITH WIND GUSTS TO 55 MPH POSSIBLE. PLEASE REFER TO WWUS45 KREV RNOWSWREV FOR FURTHER DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. HOWEVER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN RENO. KEEP AN EYE ON OUR WEB SITE FOR ADDITIONAL STATEMENTS AS THIS STORM GETS CLOSER. O'HARA HTTP://WEATHER.GOV/RENO
The office that day
Everything else NWS Reno, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 2:52 PM PDT | Lake Wind Advisory | REV | Alpine, El Dorado, Nevada, Placer | 25 hr |
| Apr 10, 2:56 PM PDT | Winter Storm Warning | REV | Mono | 36 hr |
| Apr 10, 2:56 PM PDT | Winter Weather Advisory | REV | Alpine, El Dorado, Nevada, Placer | 31 hr |
| Apr 10, 2:52 PM PDT | Blowing Dust Advisory | REV | Churchill, Lyon, Mineral, Pershing, Washoe | 29 hr |
Nearby
Wind Advisories in Nevada, 2010Wind Advisories in California, 2010Every wind advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.